Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 59, NWS Green Bay, WI

September 9, 2016

NWS Green Bay, WI issued this small craft advisory at Sep 9, 2016, 4:18 AM CDT. It took effect at Sep 10, 2016, 7:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2016, 4:18 AM CDT (09:18 UTC)
In effect from
Sep 10, 2016, 7:00 AM CDT
Expired
Sep 10, 2016, 10:00 PM CDT
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

303 
WHUS73 KGRB 090918
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
418 AM CDT FRI SEP 9 2016

...GUSTY NORTHWEST WINDS EXPECTED SATURDAY AND SATURDAY EVENING...

.A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST
WINDS SATURDAY AND EARLY SATURDAY NIGHT. THE WINDS WILL GUST OVER
30 KNOTS AT TIMES, ESPECIALLY NEAR DEATHS DOOR. THE STRONG GUSTS
WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-091730-
/O.NEW.KGRB.SC.Y.0059.160910T1500Z-160911T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
418 AM CDT FRI SEP 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY. 

* WINDS WILL BE FROM THE NORTHWEST AT 15 TO 25 KTS, WITH GUSTS
  OVER 30 KTS AT TIMES.

* WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
7 follow-up statements
759 
WHUS73 KGRB 091510
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 AM CDT FRI SEP 9 2016

...GUSTY NORTHWEST WINDS EXPECTED SATURDAY AND SATURDAY EVENING...

.A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST
WINDS SATURDAY AND EARLY SATURDAY NIGHT. THE WINDS WILL GUST OVER
30 KNOTS AT TIMES... ESPECIALLY NEAR DEATHS DOOR. THE STRONG
GUSTS WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-092315-
/O.CON.KGRB.SC.Y.0059.160910T1500Z-160911T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1010 AM CDT FRI SEP 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY...

* WINDS WILL BE FROM THE NORTHWEST AT 15 TO 25 KTS... WITH GUSTS 
  OVER 30 KTS AT TIMES. 

* WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ECKBERG
628 
WHUS73 KGRB 092027
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT FRI SEP 9 2016

...GUSTY NORTHWEST WINDS EXPECTED SATURDAY AND SATURDAY EVENING...

.A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST
WINDS SATURDAY AND EARLY SATURDAY NIGHT. THE WINDS WILL GUST OVER
30 KNOTS AT TIMES...ESPECIALLY NEAR DEATHS DOOR. THE STRONG GUSTS
WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-100430-
/O.EXT.KGRB.SC.Y.0059.160910T1200Z-160911T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
327 PM CDT FRI SEP 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 10 PM CDT
SATURDAY...

* SOUTH TO SOUTHEAST WINDS WILL QUICKLY VEER TO THE NORTHWEST AT
  15 TO 25 KTS SATURDAY MORNING. GUSTS OVER 30 KTS ARE POSSIBLE AT
  TIMES...ESPECIALLY NEAR DEATHS DOOR.

* WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
607 
WHUS73 KGRB 100245
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
945 PM CDT FRI SEP 9 2016

...GUSTY NORTHWEST WINDS EXPECTED SATURDAY AND SATURDAY EVENING...

.A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST
WINDS SATURDAY AND EARLY SATURDAY NIGHT. THE WINDS WILL GUST OVER
30 KNOTS AT TIMES...ESPECIALLY NEAR DEATHS DOOR LATE SATURDAY
MORNING AND AFTERNOON. THE STRONG GUSTS WILL CREATE CONDITIONS
THAT ARE HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-101045-
/O.CON.KGRB.SC.Y.0059.160910T1200Z-160911T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
945 PM CDT FRI SEP 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM CDT
SATURDAY...

* WINDS WILL QUICKLY BECOME NORTHWEST AT 15 TO 25 KTS SATURDAY
  MORNING. GUSTS OVER 30 KTS ARE POSSIBLE AT TIMES...ESPECIALLY
  NEAR DEATHS DOOR IN THE LATE MORNING AND AFTERNOON.

* WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
194 
WHUS73 KGRB 100907
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CDT SAT SEP 10 2016

...GUSTY NORTHWEST WINDS EXPECTED TODAY AND THIS EVENING..

.A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST
WINDS TODAY AND EARLY TONIGHT. THE WINDS WILL GUST OVER 30 KNOTS
AT TIMES...ESPECIALLY NEAR DEATHS DOOR BY LATE MORNING. THE
STRONG GUSTS WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL
CRAFT.

LMZ521-522-541>543-101715-
/O.CON.KGRB.SC.Y.0059.160910T1200Z-160911T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
407 AM CDT SAT SEP 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS WILL QUICKLY BECOME NORTHWEST AND INCREAST TO 15 TO 25 KTS
  THIS MORNING. GUSTS AROUND 30 KTS ARE POSSIBLE AT TIMES...
  ESPECIALLY NEAR DEATHS DOOR IN THE LATE MORNING AND AFTERNOON.

* WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
924 
WHUS73 KGRB 101505
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1005 AM CDT SAT SEP 10 2016

...GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS EVENING..

.A DEEPENING LOW PRESSURE SYSTEM WILL GENERATE STRONG NORTHWEST
WINDS THROUGH THIS EVENING. THE WINDS WILL GUST OVER 30 KNOTS AT
TIMES...ESPECIALLY NEAR DEATHS DOOR. THE STRONG GUSTS WILL CREATE
CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-102315-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-160911T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1005 AM CDT SAT SEP 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* NORTHWEST WINDS 15 TO 25 KTS. GUSTS AROUND 30 KTS ARE POSSIBLE
  AT TIMES... ESPECIALLY NEAR DEATHS DOOR IN THE LATE MORNING AND
  AFTERNOON. LOOK FOR THE WINDS TO DIMINISH LATER ON TONIGHT.

* WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
854 
WHUS73 KGRB 102048
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
348 PM CDT SAT SEP 10 2016

...GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS EVENING...

.A DEPARTING LOW PRESSURE SYSTEM AND COLD FRONT WILL CONTINUE TO
PRODUCE GUSTY NORTHWEST WINDS THROUGH THIS EVENING. THE STRONG
GUSTS WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-110300-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-160911T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
348 PM CDT SAT SEP 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* NORTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS. A FEW
  HIGHER GUSTS POSSIBLE IN ANY SHOWER OR THUNDERSTORM ACTIVITY.
  LOOK FOR THE WINDS TO DIMINISH THROUGH THE EVENING HOURS.

* WAVES 2 TO 4 FEET THROUGH EARLY EVENING THEN SUBSIDING TO 1 TO
  2 FT IN THE LATE EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
868 
WHUS73 KGRB 110254
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
954 PM CDT SAT SEP 10 2016

...WINDS DIMINISHING LATE THIS EVENING...

.WINDS WILL CONTINUE TO DIMINISH LATE THIS EVENING AS A COLD FRONT
MOVES EAST OF THE AREA.

LMZ521-522-541>543-110400-
/O.EXP.KGRB.SC.Y.0059.000000T0000Z-160911T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
954 PM CDT SAT SEP 10 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

NORTHWEST WINDS OF 10 TO 20 KTS WILL CONTINUE LATE THIS EVENING. A
FEW GUSTS TO 25 KTS WILL STILL BE POSSIBLE THROUGH MIDNIGHT...
MAINLY NEAR AND ALONG NORTHERN DOOR COUNTY. WAVES OF 1 TO 3 FT
WILL SUBSIDE TO 2 FT OR LESS OVERNIGHT.

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 4:00 AM CDT, 18 minutes earlier.

Area forecast discussion, Sep 9, 4:00 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
400 AM CDT FRI SEP 9 2016

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 359 AM CDT Fri Sep 9 2016

Precipitation trends through the period, and gusty northwest winds
on Saturday, will be the main forecast concerns.

Weak high pressure was slowly edging east early this morning, as
a cold front approached from the eastern Dakotas. In between, a
broad area of WAA was developing from eastern SD into southern MN,
where thunderstorm activity was gradually increasing. A narrow
band of showers was poking into north central WI. These showers
appeared to be associated with an area of mid-level frontogenesis.

Expect showers and tstms to gradually increase across the area
from northwest to southeast during the day, as WAA develops,
the cold front approaches and PWATs increase to around 1.5 inches.
Precipitation coverage and QPF will be greatest over the northwest
half of the forecast area, where the RRQ of a strong upper level
jet will reside. Temperatures should be in the 70s in most
locations.

A deepening low pressure system will develop along the cold
tonight, and move toward central Lake Michigan by daybreak
Saturday. The cyclogenesis will be supported by the RRQ of
a 135 kt jet and the approach of a negatively-tilted short-wave
trof. Given the strength of the dynamics and abundant moisture,
likely/categorical pops for showers and embedded tstms are
warranted. Much of the forecast area should receive a half inch to
an inch of rain. Low temperatures should range from the middle
50s northwest to the lower to middle 60s southeast.

Showers and a few tstms will continue into Saturday as the upper
trof swings through the state, but a decreasing trend is expected
in the afternoon. As the deepening surface low lifts northeast
of the region, gusty northwest winds will develop by mid to late
morning. Most of the region should see gusts to 25 to 30 mph, but
northern Door county could get gusts near 40 mph. Will be issuing
a Small Craft Advisory on Lake Michigan from late Saturday morning
through Saturday evening. In the wake of the cold front,
temperatures will only reach the 60s in most areas.

.LONG TERM...Saturday Night Through Thursday
Issued at 359 AM CDT Fri Sep 9 2016

An upper level trough should be over Lake Michigan at 00Z Sunday.
Surface high pressure and a weak upper level ridge should keep the
area dry Saturday night through Monday. An upper trough, currently
over the Gulf of Alaska, will move onshore and amplify as it
makes its way across Canada and moves into the region during the
early part of the upcoming work week. A cold front passing through
Wisconsin, combined with the approaching trough, will bring a
chance for showers and thunderstorms starting Monday night and
continuing into Tuesday night. Another surface high and weak upper
ridge should then keep things dry through the end of the forecast
period.

Slightly above normal high temperatures can be expected for Sunday
and Monday before things cool off Tuesday and Wednesday behind
the cold front. Thursday should be slightly warmer than Wednesday,
but still at least a few degrees colder than normal.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1043 PM CDT Thu Sep 8 2016

Good flying weather expected tonight over much of the area. There
will be some ground fog tonight, mainly across areas that are
mostly clear as high clouds advect in from the west. Friday will
start out with VFR conditions and mid clouds but there is a chance
of showers and thunderstorms as well as MVFR conditions in the
afternoon and evening as a cold front approaches from the west.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......MG
AVIATION.......Kurimski
Hazardous weather outlook, Sep 9, 4:09 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
409 AM CDT FRI SEP 9 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
409 AM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE TODAY AND TONIGHT,
BUT THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS REMAIN POSSIBLE ON SATURDAY, BUT ARE NOT EXPECTED
TO BECOME SEVERE.

THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY NIGHT THROUGH TUESDAY
NIGHT, BUT IT IS TOO EARLY TO DETERMINE THEIR SEVERE WEATHER
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-100915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
409 AM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE LATER THIS
AFTERNOON AND TONIGHT, BUT ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS REMAIN POSSIBLE ON SATURDAY, AND GUSTY NORTHWEST
WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT SATURDAY
THROUGH SATURDAY EVENING.

THUNDERSTORMS ARE POSSIBLE FROM MONDAY NIGHT INTO TUESDAY NIGHT,
RESULTING IN HAZARDOUS CONDITIONS FOR BOATERS.

KIECKBUSCH/MG

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.